# SDR USAA920071370

- Difficulty date: December 16, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 58,170 hours, 26,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D534800422006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C-6 CHECK - CORROSION ON AFT CORNER FITTING OF LEFT AFT PASSENGER CREW DOOR AT BS 3257/ FR 68.  REPLACED AFT CORNER FITTING OF LEFT AFT PASSENGER CREW DOOR AT BS 3257/ FR 68 IAW A320 SRM 51-72-11.
